MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TRANS CHAIR, DLA, SA, 19", 300 LB, SL

MEDLINE INDUSTRIES, LP MEDLINE; TRANS CHAIR, DLA, SA, 19", 300 LB, SL
Catalog Number MDS808200F3S
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "the wheel of the chair came off." user reported they are unable to tighten the wheel and something is wrong with the bearing.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that "the wheel of the chair came off.".

Brand Name
MEDLINE
Common Device Name
TRANS CHAIR, DLA, SA, 19", 300 LB, SL
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sara young
three lakes drive
northfield, IL 60093-2753
MDR Report Key25524683
Report Number1417592-2026-02511
Device Sequence Number13447103
Product Code INM
UDI-Device Identifier00884389102483
UDI-Public00884389102483
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS808200F3S
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown